Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Absolute $\mathcal F$-Borel classes

Tom 243 / 2018

Vojtěch Kovařík Fundamenta Mathematicae 243 (2018), 85-107 MSC: Primary 54H05; Secondary 54G20. DOI: 10.4064/fm412-10-2017 Opublikowany online: 23 March 2018

Streszczenie

We investigate and compare $\mathcal F$-Borel classes and absolute $\mathcal F$-Borel classes. We provide precise examples distinguishing these two hierarchies. We also show that for separable metrizable spaces, $\mathcal F$-Borel classes are automatically absolute.

Autorzy

  • Vojtěch KovaříkDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83, Karlín
    186 00 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek